MathSciNet Relay Station
MathSciNet bibliographic data
MR2727362 (2012b:28015) 28A80 (31C45)
Drenning, Shawn; Strichartz, Robert S. Spectral decimation on Hambly's homogeneous hierarchical gaskets. Illinois J. Math. 53 (2009), no. 3, 915–937 (2010).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement